On the spherical curves and Bertrand curves in Minkowski-3 space

Gül Güner, Nejat Ekmekci

Abstract


Bertrand curves corresponding to the spherical curves in E${{}^3}$ are given in $\left[ 1\right] .$ In this paper, we apply the method of constructing Bertrand curves from the spherical curves to the curves in 3 dimensional Minkowski space. We also investigate the Bertrand curves corresponding to the spherical indicatrices of spacelike and timelike curves.


Full Text: PDF

How to Cite this Article:

Gül Güner, Nejat Ekmekci, On the spherical curves and Bertrand curves in Minkowski-3 space, J. Math. Comput. Sci., 2 (2012), 898-906

Copyright © 2012 Gül Güner, Nejat Ekmekci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS